Pacific Journal of Mathematics

Unitary operators in Banach spaces.

T. V. Panchapagesan

Article information

Source
Pacific J. Math., Volume 22, Number 3 (1967), 465-475.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102992099

Mathematical Reviews number (MathSciNet)
MR0213908

Zentralblatt MATH identifier
0149.35502

Subjects
Primary: 47.40

Citation

Panchapagesan, T. V. Unitary operators in Banach spaces. Pacific J. Math. 22 (1967), no. 3, 465--475. https://projecteuclid.org/euclid.pjm/1102992099


Export citation

References

  • [1] E. Berkson, A characterisation of scalar type operators in reflexive Banach spaces, Pacific J. Math. 13 (1963), 365-373.
  • [2] N. Dunford, Spectral operators, Pacific J. Math. 4 (1954), 321-354.
  • [3] U. Fixman, Problems in spectral operators, Pacific J. Math. 9 (1959), 1029-1051.
  • [4] S. R. Forguel, The relation between a spectral operator and its scalar part, Pacific J. Math. 8 (1958), 51-65.
  • [5] E. Hille and R. S. Phillips, Functional Analysis and Semi-groups, Amer. Math. Soc. Colloquium Publ., XXXI, 2nd ed., 1957.
  • [6] S. Kakutani, An exampleconcering uniformboundedness of spectral measures, Pacific J. Math. 4 (1954), 363-372.
  • [7] G. Lumer, Semi-inner-productspaces, Trans. Amer. Math. Soc. 100 (1961), 29-43.
  • [8] G. Lumer, Spectral operators, Hermitianoperators and bounded groups, Acta. Sci. Math. (Szeged), 25 (1954), 75-85.
  • [9] I. Vidav, Eine metrische Kennzeichnungder selbst-adjungierten Operatoren, Math. Z. 66 (1956), 121-128.